# SDR GTIA2018090302830

- Difficulty date: September 3, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N660NK
- Make and model: Airbus A321-231
- Aircraft serial: 6804
- Aircraft time: 10,505 hours, 4,618 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT. STARTED IN BACK: ROTTEN EGG SMELL. COMPLIED W / SUPP PROC, TURNED OFF PACK 2 SMELL DISAPPEARED THEN RETURNED. ISOLATED PACK 1 TURNED PACK 2 BACK IN. SMELL DISAPPEARED THEN RETURNED. APPEARED IN FRONT + AFT CABIN INTERMITTENTLY. PERFORMED TSM 05-0-00-A10-831-A IDENTIFYING OF CABIN ODOR PERFORMED GVI OF APU COMPARTMENT ENGINE 1+2 DE-OILER PIPE. FOUND TO BE PACK 2 AT FAULT REF LOG PAGE 239701502 FOR PACK DEFER.
